# SDR AALA20150629007

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 7,801 hours, 3,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CAPSULE NOT ARMED LENS IS BROKEN.  R & R LIGHT NOT ARMED LIGHT CAPSULE IAW AMM 33-12-00.  SYS CHECKED NORMAL.
